# SDR A6WA200940611

- Difficulty date: September 12, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 601R10156
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP ALIGNMENT FITTING 601R10156 FOUND WITH ROLLER WEAR DAMAGE.  RT WING, OTBD FLAP ALIGNMENT FITTING, REPAIRED IAW REO 601R57-51-149, REV NC.  (K)
